On a Consistent Subsystem of Frege's Grundgesetze

Notre Dame Journal of Formal Logic 39 (2):274-278 (1998)
Abstract
Parsons has given a (nonconstructive) proof that the first-order fragment of the system of Frege's Grundgesetze is consistent. Here a constructive proof of the same result is presented
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1039293068
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,173
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Essay Review.Enrico Moriconi - 2017 - History and Philosophy of Logic 38 (2):190-200.
What is Neologicism?Bernard Linsky & Edward N. Zalta - 2006 - Bulletin of Symbolic Logic 12 (1):60-99.
Ramified Frege Arithmetic.Richard Heck - 2011 - Journal of Philosophical Logic 40 (6):715-735.

Add more citations

Similar books and articles
Grundgesetze der Arithmetic I §10.Richard Heck - 1999 - Philosophia Mathematica 7 (3):258-292.
Grundgesetze der Arithmetik I §§29‒32.Richard Heck - 1997 - Notre Dame Journal of Formal Logic 38 (3):437-474.

Monthly downloads

Added to index

2010-08-24

Total downloads

10 ( #423,694 of 2,152,625 )

Recent downloads (6 months)

1 ( #399,611 of 2,152,625 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums